How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I had two iron infusions oin middle of Nov. 2014 and three

Customer Question

I had two iron infusions oin middle of Nov. 2014 and three days after the last one had terriblle re-actions. ?Could not walk without holding to something, head spinning,horribll=e headaches, =nauseau and hrting all over my body. I am still havingreactions here in July of 2015. Not every day but too many that I cannot continue my normal daily activities. Can you tell me if this is normal (I doubt it) and what can be done to stop it?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 1 year ago.
HelloIt is not normal, and should not be from the infusions.have you been back to an internist?